MathSciNet Relay Station
MathSciNet bibliographic data
MR2142959 (2005m:11045) 11D25
Poulakis, D.; Walsh, P. G. A note on the Diophantine equation $X\sp 2-dY\sp 4=1$ with prime discriminant. C. R. Math. Acad. Sci. Soc. R. Can. 27 (2005), no. 2, 54–57.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement